# SDR SWAA2022070116743

- Difficulty date: June 9, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N255WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32513
- Aircraft time: 52,870 hours, 31,550 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Vert. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON DORSAL FIN FWD RIB FITTING. / [01] REMOVED DORSAL FIN FWD RIB AS PER REF B737-700 SRM 51-40-02-0G-0;[02] LOCATED AND DRILLED NEW RIB AS PER REF B737-700 SRM 51-40-05-0G-0;[03] VERIFIED STEPS 1 AND 2. OK TO INSTALL NEW RIB.;[04] INSTALLED NEW RIB P/N 174A1108-2 AT DORSAL FIN FWD AS PER REF B737-700 SRM 51-40-02-0G-0 AND DWG # 174A1008;[05] VERIFIED STEP 4.
